advertisement
Question
Posted by: Mr South | 2008/06/19

Does my child have a learning disability

I am having challenges with my daughter of 8 years old. She is having a problem to concentrate in class.

The educational psychologist recommended Ritalin to her but this is making her very sick she will vomit a lot after taking this tablet.

What is the difference between Ritalin and Wiseup?

Regards

Mr South

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

I would recommend trying ADDvance or EyeQ for 3 months before trying the Ritalin.

Best of luck!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: T | 2008/06/22

don't know what wiseup is. ritalin can have some nasty side effects in first couple of weeks. my 12yr old son used to use ritalin and he used to be very emotional while on it. my 8yr old also now has a problem concentraing in class, shes a dreamer. i have started them on ADDvance (any clicks or pharmacy) and made some dietry changes.

Reply to T

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement